MathSciNet Relay Station
MathSciNet bibliographic data
MR245956 (39 #7262) 35.05
Schaeffer, David G. A note on the representation of a solution of an elliptic differential equation near an isolated singularity. Proc. amer. Math. Soc. 23 1969 450–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement